# SDR FDEA201008122948

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2208101
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING TIP AFT CAP AT STA XW 930 FOUND EXISTING REPAIR.REPAIR EVALUATED AND FOUND NOT IN ACCORDANCE WITH ANY SRM REPAIR SCHEME.  EXISTING REPAIR REMOVED PER SRM 51-31-01 VOLUME II REVISION 96 AND NEW REPAIR CARRIED OUT PER E.A. 8-5730-140434,  REPAIR IS CLASSIFIED MAJOR PER GMM 6-2-100 REVISION 110.
